# SDR SWAA120518

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 50,996 hours, 41,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654654039
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LONGITUDINAL WEB CRACKED AT BS 639, LBL 45.5.  REPAIRED WEB IAW EA.
